# SDR IPXA2020042554629

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 78,892 hours, 13,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT UPPER CORNER BENT OUTWARD INTO THE AIRSTREAM.  REWORKED BENT SKIN & RMVD EFFECTED FASTNERS PER ENGINEER REQ. 4-25-20/C/W HFEC AND ROTO SCAN PER NDT SPM 06-10-01.001, 06-00-03, NO CRACKS NOTED AT THIS TIME.  COMPLETED FAB OF REPLACMENT SKIN & REPAIRED DOUBLER & ALL HOLES TO FINAL SIZE IAW EOMD11-5210-76314-C.
